| Model Number |
ENF-V3 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the videoscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that a reportable malfunction was found.It was determined that the bending section cover (a-rubber) glue has lifted at the distal end side and the a-rubber glue at the insertion tube side has exposed threads.There was no patient involvement.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, the most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.